# SDR ASAA2021071135345

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,586 hours, 16,175 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SIGNAL INDICATION ON RT FUEL QUANTITY. BLANKS AT TIMES THROUGHOUT FLIGHT WHEN OPERATING, APPEARS TO PROVIDE ACUTE INDICATION. TOTAL FUEL INDICATION APPEARS ACCURATE AT ALL TIMES. GROUNDED - YES. PERFORMED OPS TEST OF FQIS B737-800 FIM TASK 28-41 TASK 801. FQIS BITE OPS CHECK NORMAL & FIM 28-41 TASK 813. FUEL QTY. INDICATION BLANK TEST. OPS TEST NORMAL.
